# SDR SIMA20210506001

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 33,632 hours, 31,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT MISSING REF: LOGPAGE 4561877 ITEM 1MEL 2532 - AUTH# 050040M-C-C/A-INSTALLED MISSING AFT FA EMERGENCY FLASHLIGHT IAW EMB 145 AMM 33-50-16 AND ETN-EM-33-034. OPS CHECK GOOD. MEL 2532-AUTH# 050040M-C RESTORED.
